# SDR REXA2015121601234

- Difficulty date: December 16, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N8940E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7940
- Aircraft time: 23,752 hours, 21,315 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Torque Box
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENG THRUST REVERSER TORQUE BOX TE IS CRACKED AT 6:30 POSITION.  REPAIRED CRACK TO NR 1 ENG THRUST REVERSER TORQUE BOX AT THE 6:30 POSITION IAW REO 601R-78-30-2616.
